# SDR SWIA202265827

- Difficulty date: May 8, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N204SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000626
- Aircraft time: 14,242 hours, 8,021 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK GOUGED IN SEVERAL AREAS (9 AREAS) FROM FRM 43 TO 57.     (C-CHECK RO 5/27/2022)    REMOVED DAMAGED SEAT TRACK AND PERFORMED A SEAT TRACK SPLICE FROM FR43-47. REF EMB SRM 53-00-10/ REPAIR 01. WEIGHT AND BALANCE NEGLIGIBLE REFERENCE AC 120-27F.
